Drugs & Therapy Perspectives

, Volume 23, Issue 6, pp 21–21 | Cite as

First reports of serious adverse drug reactions in recent weeks

Drug Reactions and Interactions
  • 13 Downloads

Reference

  1. Horcajada JP, Peña JL, Martinez-Taboada VM, et al. Invasive cryptococcosis associated with treatment with adalimumab, a tumour necrosis factor alpha-antagonist agent [abstract]. 17th ECCMID and 25th ICC; 2007 Mar 31–Apr 3; MunichGoogle Scholar
  2. Roch N, Salameire D, Courby S, et al. Fatal viral opportunistic infections and Epstein-Barr virus positive large B-cell lymphoma after alemtuzumab treatment for a refractory Sezary syndrome [abstract]. 17th ECCMID and 25th ICC; 2007 Mar 31-Apr 3; MunichGoogle Scholar
  3. Abdelmalek MF, Hellner LB, Zumberg M, et al. Acute liver failure ocurring immediately following anti-D immune globulin infusion in a patient with chronic hepatitis B infection. Dig Dis Sci 2007 Apr; 52(4): 914–9PubMedCrossRefGoogle Scholar
  4. Barakat RK, Singh N, Lal R, et al. Interstitial nephritis secondary to bevacizumab treatment in metastatic leiomyosarcoma. Ann Pharmacother 2007 Apr; 41(4): 707–10PubMedCrossRefGoogle Scholar
  5. Cicardi M, Zingale LC, Zanichelli A. A patient with hereditary angiodema who experienced anaphylaxis in response to C1 esterase inhibitor is successfully treated with DX-88 (ecallantide), a potent human plasma kallikrein inhibitor: a case study. Mol Immunol 2007 Jan; 44(1–3): 160–1Google Scholar
  6. Jamali M, El Ouazzani T, Zouhair K, et al. Carbamazepine hypersensitivity syndrome associated with cytomegalovirus reactivation [in French]. Ann Dermatol Venereol 207 Jan; 134(1): 72–3Google Scholar
  7. Ozaki K, Maeda C, Takayama T, et al. Dynamic intraventricular obstruction in acute myocardial infarction with administration of cilostazol. Circ J 2007 Apr; 71(4): 608–12PubMedCrossRefGoogle Scholar
  8. Cobb E, Kimbrough RC, Nugent KM, et al. Organizing pneumonia and pulmonary eosinophilic infiltration associated with daptomycin. Ann Pharmacother Apr; 41(4): 696–701Google Scholar
  9. Perri B, Cooper M, Lauryssen C, et al. Adverse swelling associated with use of rh-BMP-2 in anterior cervical discectomy and fusion: a case study. Spine J 2007 Mar–Apr; 7(2): 235–9PubMedCrossRefGoogle Scholar
  10. Raptis L, Pappas G, Katsanou A, et al. Diltiazem-induced eosinophilic pleural effusion. Pharmacotherapy 2007 Apr; 27(4): 600–2PubMedCrossRefGoogle Scholar
  11. Ceylan ME, Turkcan A, Mutlu E, et al. Manic episode with psychotic symptoms associated with high dose of disulfiram: a case report. J Clin Psychopharmacol 2007 Apr; 27(2): 224–5PubMedCrossRefGoogle Scholar
  12. Kitamura H, Shimizu K, Takeda H, et al. A case of Henoch-Schonlein purpura nephritis in pulmonary tuberculosis. Am J Med Sci 2007 Feb; 333(2): 117–21PubMedCrossRefGoogle Scholar
  13. Morel B, Marotte H, Miossec P. Will steroidal acromatase inhibitors induce rheumatoid arthritis? Ann Rheum Dis 2007 Apr; 66(4): 557–8PubMedCrossRefGoogle Scholar
  14. Al-Enezi A, Kehinde EO, Behbehani AM, et al. Luteinizing hormone-releasing hormone analogue-induced cataract in a patient with prostate cancer. Med Princ Pract 2007; 16(2): 161–3PubMedCrossRefGoogle Scholar
  15. Al-Fares AA, Abdulmalek KA, Al-Herz W. Magnesium sulfate-induced nonallergic anaphylaxis. Ann Allergy Asthma Immunol 2007 Mar; 98(3): 303PubMedCrossRefGoogle Scholar
  16. Vytopil M, Mani R, Adlakha A, et al. Acute chorea and hyperthermia after concurrent use of modafinil and tranylcypromine. Am J Psychiatry 2007 Apr 1; 164(4): 684PubMedCrossRefGoogle Scholar
  17. Linch M, Cunningham D, Mingo O, et al. Renal tubular acidosis due to oxaliplatin. Ann Oncol 2007 Apr; 18(4): 805–6PubMedCrossRefGoogle Scholar
  18. Deutsch M, Manesis EK, Hadziyannis E, et al. Thrombotic thrombocytopenic purpura with fatal outcome in a patient with chronic hepatitis C treated with pegylated interferon-a/2b. Scand J Gastroenterol 2007 Mar; 42(3): 408–9PubMedCrossRefGoogle Scholar
  19. Chheda MG, Drappatz J, Greenberger NJ, et al. Hepatitis B reactivation during glioblastoma treatment with temozolomide: a cautionary note. Neurology 2007 Mar 20; 68(12): 955–6PubMedCrossRefGoogle Scholar
  20. Ung T, Williams CPR, Canning CR. Globe rupture as a complication of intravitreal injection of triamcinolone. Eye 2007 Mar; 21(3): 423–4PubMedCrossRefGoogle Scholar
  21. Mantadakis E, Amoiridis G, Kondi A, et al. Possible increase of the neurotoxicity of vincristine by the concurrent use of posaconazole in a young adult with leukemia. J Pediatr Hematol Oncol 2007 Feb; 29(2): 130PubMedCrossRefGoogle Scholar

Copyright information

© Adis Data Information BV 2007

Personalised recommendations